| Catalog Number |
NINT611 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Osteolysis (2377)
| Date of Event |
11/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A4: patient weight is not provided / unknown.E1: initial reporter¿s title, last name and email address are not provided / unknown.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.H3 other text : summary investigation.
Event or Problem Description
It was reported that the implant in tooth site #30 was removed due to peri-implantitis.After removal, the extraction site was grafted with bone graft.Symptoms as a result of the event: pain.Abscess.
Event or Problem Description
No additional or corrected information to report.
Additional Manufacturer Narrative
This report is being submitted to report corrected information to 0001038806-2024-00365.Further evaluation of the event confirmed that the manufacturing date was previously reported incorrectly.It has been corrected in this submission.The following sections are being reported: h2: if follow-up, what type.H4: device manufacturer date is corrected.H10: additional narratives/data h3 other text: summary investigation.